MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1187912
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is unavailable for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.
 
Event or Problem Description
The event reported is a plum set with contaminant in infusion tubing.No additional information has been provided.

Brand Name
NONVENTED PLUM SET 1'S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key10134055
Report Number9615050-2020-00140
Device Sequence Number3220727
Product Code FRN
UDI-Device Identifier10887787009023
UDI-Public(01)10887787009023(17)220101(10)3935434
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K982159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number1187912
Device Catalogue Number118790412
Device Lot Number3935434
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1